# SDR ASOA2015061913149

- Difficulty date: May 22, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BB HAS CHAFE DAMAGE.  BLENDED CHAFE DAMAGE TO A SMOOTH CONTOUR ON PANEL 443BB IN REF TO SRM 51-12-00-001-001-A01.   BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 54-12-01-101-001-A01.
